Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having severe headache. Eye started twitching after taking medicine. Cause and cure?

I had been hitting my head agianst walls for several years and had a few heavy things fall on my head (including a bolt that knocked a half inch space in my scalp ) and recently I have been have very sharp and painful headaches . A few weeks back I once agian slammed my head agianst a wall giving me a very long and painful headache I went to an urgent care doctor and he prescriped some medicationbut now my right eye is twitching uncontrollable at random times a day it dose it several times and offten causeing me to wait to get my vison back in that eye. It is very frankly getting on my nerves.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Answered: Fri, 11 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor